D. Achlioptas, The complexity of G-free graph colourability, Discrete Math, pp.31-38, 1997.

M. O. Albertson, R. E. Jamison, S. T. Hedetniemi, and S. C. Locke, The subchromatic number of a graph, pp.74-107, 1989.

L. Babel, On the P 4 -structure of graphs, 1997.

C. Berge and V. , Topics on Perfect Graphs, North-Holland, 1984.

A. Brandstädt, V. B. Le, and J. P. Spinrad, Graphs Classes: A Survey, SIAM Monographs on Discrete Mathematics and Applications, vol.3, 1999.
DOI : 10.1137/1.9780898719796

J. I. Brown, The complexity of generalized graph colorings, Discrete Applied Mathematics, vol.69, issue.3, pp.257-270, 1996.
DOI : 10.1016/0166-218X(96)00096-0

J. I. Brown and D. G. , On generalized graph colorings, Journal of Graph Theory, vol.24, issue.1, pp.87-99, 1987.
DOI : 10.1002/jgt.3190110113

M. Burlet and J. P. Uhry, Parity graphs, Ann. Discrete Math, vol.21, pp.253-277, 1984.
URL : https://hal.archives-ouvertes.fr/tel-00294963

V. Chvátal and C. T. , On the P4-structure of perfect graphs I. Even decompositions, Journal of Combinatorial Theory, Series B, vol.39, issue.3, pp.209-219, 1985.
DOI : 10.1016/0095-8956(85)90051-6

V. Chvátal, W. Lenhart, and N. Sbihi, Two-colourings that decompose perfect graphs, Journal of Combinatorial Theory, Series B, vol.49, issue.1, pp.49-50, 1990.
DOI : 10.1016/0095-8956(90)90061-4

D. G. Corneil, Y. Perl, and L. K. Stewart, A Linear Recognition Algorithm for Cographs, SIAM Journal on Computing, vol.14, issue.4, pp.926-934, 1985.
DOI : 10.1137/0214065

G. Cornuéjols and B. Reed, Complete Multi-partite Cutsets in Minimal Imperfect Graphs, Journal of Combinatorial Theory, Series B, vol.59, issue.2, pp.191-198, 1993.
DOI : 10.1006/jctb.1993.1065

M. Garey and D. S. Johnson, Computers and Intractability : A Guide to the Theory of NP-completeness, 1979.

M. Grötschel, L. Lovász, and A. Schrijver, The ellipsoid method and its consequences in combinatorial optimization, Combinatorica, vol.2, issue.2, pp.169-197, 1981.
DOI : 10.1007/BF02579273

M. Grötschel, L. Lovász, and A. Schrijver, Polynomial Algorithms for Perfect Graphs, Ann. Discrete Math, vol.21, pp.325-356, 1984.
DOI : 10.1016/S0304-0208(08)72943-8

V. A. Gurvich, Biseparated graphs are perfect, Russ. Acad. Sci. Dokl. Math, vol.48, pp.134-141, 1994.

C. T. Hò-ang and C. M. De-figueiredo, Problems on perfect graphs, Workshop on Perfect Graphs, 1998.

C. T. Hò-ang and V. B. Le, On P 4 -transversals of perfect graphs, Discrete Math, pp.195-210, 2000.

E. Howorka, A characterization of distance-hereditary graphs, Quart, J. Math. Oxford ser, vol.2, pp.28-417, 1977.

M. Hujter, . Zs, and . Tuza, Precoloring Extension III: Classes of Perfect Graphs, Combinatorics, Probability and Computing, vol.62, issue.01, pp.35-56, 1996.
DOI : 10.1016/0166-218X(94)90150-3

B. Jamison and S. Olariu, -Reducible Graphs-Class of Uniquely Tree-Representable Graphs, Studies in Applied Mathematics, vol.18, issue.1, pp.79-87, 1989.
DOI : 10.1002/sapm198981179

URL : https://hal.archives-ouvertes.fr/in2p3-00529133

B. Jamison and S. Olariu, A New Class of Brittle Graphs, Studies in Applied Mathematics, vol.16, issue.1, pp.89-92, 1989.
DOI : 10.1002/sapm198981189

B. Jamison and S. Olariu, On a unique tree representation for P4-extendible graphs, Discrete Applied Mathematics, vol.34, issue.1-3, pp.151-164, 1991.
DOI : 10.1016/0166-218X(91)90085-B

B. Jamison and S. Olariu, A tree representation for P4-sparse graphs, Discrete Applied Mathematics, vol.35, issue.2, pp.115-129, 1992.
DOI : 10.1016/0166-218X(92)90036-A

B. Jamison and S. Olariu, P-Components and the Homogeneous Decomposition of Graphs, SIAM Journal on Discrete Mathematics, vol.8, issue.3, pp.448-463, 1995.
DOI : 10.1137/S0895480191196812

H. A. Jung, On a class of posets and the corresponding comparability graphs, Journal of Combinatorial Theory, Series B, vol.24, issue.2, pp.125-138, 1978.
DOI : 10.1016/0095-8956(78)90013-8

V. B. Le, A good characterization of cograph contractions, Journal of Graph Theory, vol.16, issue.4, pp.309-318, 1999.
DOI : 10.1002/(SICI)1097-0118(199904)30:4<309::AID-JGT5>3.0.CO;2-5

T. Przytycka and D. G. , Parallel algorithms for parity graphs, Journal of Algorithms, vol.12, issue.1, pp.96-109, 1991.
DOI : 10.1016/0196-6774(91)90025-T

B. Reed, A semi-strong Perfect Graph theorem, Journal of Combinatorial Theory, Series B, vol.43, issue.2, pp.223-240, 1987.
DOI : 10.1016/0095-8956(87)90022-0

T. J. Schaefer, The complexity of satisfiability problems, Proceedings of the tenth annual ACM symposium on Theory of computing , STOC '78, pp.216-226, 1978.
DOI : 10.1145/800133.804350

D. Seinsche, On a property of the class of n-colorable graphs, Journal of Combinatorial Theory, Series B, vol.16, issue.2, pp.191-193, 1974.
DOI : 10.1016/0095-8956(74)90063-X

A. Tucker, Coloring graphs with stable cutsets, Journal of Combinatorial Theory, Series B, vol.34, issue.3, pp.258-267, 1983.
DOI : 10.1016/0095-8956(83)90039-4